| Model Number |
QUICK CONNECT HANDLE, ASSEMBLY |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 01/08/2025, it was reported by a sales representative via (b)(4) that an ar-9215-1-03 universal quick connect handle tip broke off during a case.The case was completed successfully with an available replacement without a case delay.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-9215-1-03 universal quick connect handle batch number: 04512139 was received for investigation.Visual evaluation of the returned device noted that the tip of the ar-9215-1-03 universal quick connect handle body was broken.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Manufactured date: 09-nov-2021.